MathSciNet Relay Station
MathSciNet bibliographic data
MR104763 22.00 (53.00)
Berger, Marcel Les espaces symétriques noncompacts. (French) Ann. Sci. École Norm. Sup. (3) 74 1957 85–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement